# SDR 2006UALA01226

- Difficulty date: June 22, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N377UA
- Make and model: Boeing 737322
- Aircraft serial: 24642
- Aircraft time: 46,662 hours, 32,884 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN APPEARS TO BE CRACKED ABOVE STRINGER ON LEFT SIDE OF FUSELAGE ABOVE AND AFT OF REPAIR SURROUNDING EMERGENCY EXIT LIGHT AFT OF WING TRAILING EDGE. REMOVED DAMAGE. ACCOMPLISHED DOUBLER-TRIPLER FILLER SKIN LAP REPAIR.
